# SDR P9KA2017020801

- Difficulty date: January 30, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N1265U
- Make and model: Cessna 208
- Aircraft serial: 20800375
- Aircraft time: 2,206 hours, 4,646 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 26612151
- Part serial: NONE
- Condition: Corroded
- Location: Lt Elevator Trim
- Part time: 2,206 hours, 4,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE LEFT ELEVATOR TRIM ACTUATOR WAS FOUND TO HAVE MULTIPLE PARTS CORRODED BEYOND LIMITS. THE ACTUATOR HAD APPROXIMATELY 800 HOURS AND 12 MONTHS SINCE LAST DISASSEMBLY, INSPECTION, AND LUBRICATION.
